On Categories of Multisets (MUL) and Topological Spaces (TOP)

Full Text PDF PDF
Author(s) Ahmed Ibrahim Isah | Yohanna Tella
Pages 442-445
Volume 2
Issue 6
Date June, 2013
Keywords Category, Isomorphism, Multiset Category.
Abstract

The paper briefly described the concept of a category and shows that, the theory generalizes much of mathematics in terms of objects and arrows independent of what the objects and arrows represent. We illustrate the concept of an isomorphism in categorical context and shows that a bimorphism is not necessarily an isomorphism in the categories Mul and Top.

< Back to June Issue